Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 41, Number 4

All articles in this issue are freely accessible.

On the completeness of the Papkovich potentials
Robert F. Millar.
Quart. Appl. Math. 41 (1984), 385-393
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 724050
Formal relaxation oscillations for a model of a catalytic particle
S. P. Hastings.
Quart. Appl. Math. 41 (1984), 395-405
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 724051
Comparison of the matched asymptotic expansions method and the two-variable technique
M. Bouthier.
Quart. Appl. Math. 41 (1984), 407-422
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 724052
Bäcklund transformations for systems of conservation laws
J. G. Kingston and C. Rogers.
Quart. Appl. Math. 41 (1984), 423-431
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 724053
Nonlinear deflection of a thin elastic sheet on a liquid foundation
Chang Yi Wang.
Quart. Appl. Math. 41 (1984), 433-442
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 724054
On an integral formulation for moving boundary problems
Jeffrey N. Dewynne and James M. Hill.
Quart. Appl. Math. 41 (1984), 443-455
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 724055
Optimal temperature paths for thermorheologically simple viscoelastic materials with constant Poisson’s ratio are canonical
Morton E. Gurtin and Lea F. Murphy.
Quart. Appl. Math. 41 (1984), 457-460
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 724056
Buckling problems in finite plane elasticity-harmonic materials
Chien H. Wu and Guang Zhong Cao.
Quart. Appl. Math. 41 (1984), 461-474
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 724057
Nonuniform motion of an edge dislocation in an anisotropic solid. I
Xanthippi Markenscoff and Lu Qun Ni.
Quart. Appl. Math. 41 (1984), 475-494
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 724058
A similar flow between two rotating disks
E. A. Hamza and D. A. MacDonald.
Quart. Appl. Math. 41 (1984), 495-511
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 724059

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website